Alert archive / Oklahoma / Special Weather Statements in 2013
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jul 19, 2013, 7:30 PM CDT for Rogers County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2013, 7:30 PM CDT (00:30 UTC)
- Expired
- Jul 19, 2013, 8:00 PM CDT
- In force
- 30 min
- Issued by
- NWS Tulsa, OK
County Rogers County, OK
The radar
The Tulsa radar (KINX), 26 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1007 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1519 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
884
WWUS84 KTSA 200030
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
730 PM CDT FRI JUL 19 2013
OKZ061-062-200100-
MAYES OK-ROGERS OK-
730 PM CDT FRI JUL 19 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN MAYES AND CENTRAL ROGERS
AT 730 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
PRYOR...DRIFTING SLOWLY WESTWARD. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM OR ITS OUTFLOW WINDS
INCLUDE...TIAWAH...FOYIL...BUSHYHEAD...PRYOR AND ADAIR.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3648 9526 3619 9525 3619 9561 3649 9560
TIME...MOT...LOC 0030Z 116DEG 1KT 3629 9541
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jul 19, 6:16 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jul 19, 6:16 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 616 PM CDT FRI JUL 19 2013 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. FOR THE 0Z TAFS... SCATTERED THUNDERSTORMS WILL CONTINUE TO APPROACH THE VICINITY OF ARKANSAS TAF SITES AND KMLC IN EASTERN OKLAHOMA OVER THE NEXT COUPLE OF HOURS. OTHER THAN THAT... VFR CONDITIONS WILL PREVAIL AT ALL SITES OVER THE NEXT 24 HOURS. SCATTERED THUNDERSTORM ACTIVITY... POSSIBLY AFFECTING THE SAME SITES WILL AGAIN BE A POSSIBILITY SATURDAY AFTERNOON. && .PREV DISCUSSION... /ISSUED 350 PM CDT FRI JUL 19 2013/ DISCUSSION... THE UPPER PATTERN OVER THE CONUS IS VERY INDICATIVE OF WHAT YOU WOULD SEE IN THE SUMMER MONTHS. THE MAIN BELTS OF THE WESTERLIES ARE FAR TO THE NORTH...ACROSS THE NORTHERN TIER OF STATES AND SOUTHERN CANADA. ACROSS THE SOUTHERN LATITUDES...A SERIES OF RETROGRADING UPPER LOWS ARE LOCATED FROM THE SOUTH CENTRAL US INTO MEXICO AND THE PACIFIC OCEAN. THE MAIN FEATURE OF INTEREST IS A COLD CORE LOW THAT WAS CENTERED OVER SOUTHERN LA THIS MORNING. THIS FEATURE WILL HEAD NORTHWEST AND EVENTUALLY NORTH INTO A WEAKNESS IN THE RIDGE TO THE NORTH CREATED BY A TROUGH DIVING OVER THE MIDWEST. MUCH LIKE WHAT WAS OBSERVED YESTERDAY OVER CENTRAL AND EASTERN ARKANSAS...A BAND OF SCATTERED STORMS IS AFFECTING MUCH OF WESTERN ARKANSAS AND SOUTHEAST OKLAHOMA TODAY. THIS ACTIVITY SHOULD DIE OFF WITH THE LOSS OF DAYTIME HEATING BUT WILL FIRE UP AGAIN SATURDAY AFTERNOON IN ABOUT THE SAME AREA AS THE LOW LIFTS NORTH AND GRADUALLY GETS ABSORBED INTO THE TROUGH OVER THE MISSISSIPPI VALLEY THIS WEEKEND. TO MY NORTH...A FRONTAL BOUNDARY IN ASSOCIATION WITH THE DEEPENING TROUGH OVER THE MIDWEST AND GREAT LAKES WILL LIKELY STALL TO OUR NORTH THIS WEEKEND. HOWEVER...IN THE COMING DAYS THIS BOUNDARY WILL SERVE TO FOCUS STORM ACTIVITY AND POSSIBLY MCS ACTIVITY TO OUR NORTH AND EAST THAT MAY GRAZE MY NORTHEASTERN COUNTIES. IN ADDITION...IT IS HARD TO RULE OUT STORMS OVER THE HIGHER TERRAIN DURING THE HEAT OF THE DAY WHERE SOME DEEP LAYER MOISTURE LINGERS. FOR THE FIRST TO MIDDLE PART OF NEXT WEEK...THE LATEST DATA HOLDS ON TO A MEAN TROUGH OVER THE MISSISSIPPI VALLEY AND GREAT LAKES...KEEPING US IN AT LEAST WEAK NW FLOW. THOUGH THIS IS HARD TO PREDICT SEVERAL DAYS OUT...THE EURO SUGGESTS MORE MCS ACTIVITY TUESDAY NIGHT INTO WEDNESDAY. THIS WOULD BE GOOD NEWS IF IT PANS OUT AS THIS AREA DOES NEED RAIN. THE RIDGE OVER THE WEST WILL EVENTUALLY BUILD EAST OVER THE PLAINS FOR THE LATTER PART OF NEXT WEEK AS A TROUGH DEVELOPS UPSTREAM IN THE PAC NW. HIGHS WILL APPROACH THE CENTURY MARK ONCE AGAIN. THE FIRST DAY OF FALL IS STILL A LITTLE MORE THAN 2 MONTHS AWAY. SIGH. LACY && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...06
Hazardous weather outlook, Jul 19, 5:06 PM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 506 PM CDT FRI JUL 19 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 505 PM CDT FRI JUL 19 2013 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EAST OF A LINE FROM GROVE TO MCALESTER. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS WESTERN ARKANSAS AND SOUTHEAST OKLAHOMA THROUGH THE EARLY EVENING HOURS. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE WITH DAMAGING DOWNBURST WINDS THE GREATEST CONCERN. ADDITIONALLY...LOCALLY HEAVY RAINFALL IS POSSIBLE GIVEN THE SLOW MOVEMENT OF THE THUNDERSTORMS. HOT AND HUMID WEATHER WILL PERSIST ACROSS NORTHEAST OKLAHOMA THROUGH THE EVENING HOURS. TEMPERATURES WILL COOL AND THUNDERSTORMS WILL GRADUALLY DIMINISH AFTER SUNSET. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK NOT EXPECTED GIVEN THE BRIEF DURATION OF ANY SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. SUNDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... ISOLATED TO SCATTERED THUNDERSTORMS WILL REMAIN IN THE FORECAST OVER THE WEEKEND INTO THE FIRST PART OF NEXT WEEK. TEMPERATURES WILL REMAIN NEAR SEASONAL NORMALS WHICH MEANS A CONTINUATION OF THE HOT AND HUMID AFTERNOONS. TEMPERATURES MAY TURN EVEN HOTTER TOWARD THE END OF NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jul 19, 3:57 PM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
357 PM CDT FRI JUL 19 2013
OKZ053-192130-
CHOCTAW OK-
357 PM CDT FRI JUL 19 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHERN CHOCTAW
AT 357 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
GOODLAND...MOVING SOUTHWEST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ORD...GRANT...GAY AND GOODLAND.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3404 9565 3397 9543 3388 9547 3387 9549
3387 9551 3389 9551 3388 9555 3392 9556
3393 9559 3388 9569 3389 9575 3387 9576
3387 9579
TIME...MOT...LOC 2057Z 030DEG 5KT 3394 9557Special weather statement, Jul 19, 4:28 PM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
428 PM CDT FRI JUL 19 2013
OKZ053-192200-
CHOCTAW OK-
428 PM CDT FRI JUL 19 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
WESTERN CHOCTAW
AT 429 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF BOSWELL TO 15 MILES SOUTH OF UNGER...
MOVING WEST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...BOSWELL AND UNGER.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3388 9586 3391 9589 3393 9593 3394 9594
3412 9594 3415 9596 3415 9598 3416 9598
3416 9582 3390 9567 3388 9569 3389 9575
3386 9577 3386 9581
TIME...MOT...LOC 2129Z 099DEG 6KT 3414 9590 3382 9572Special weather statement, Jul 19, 5:08 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
508 PM CDT FRI JUL 19 2013
OKZ076-192245-
LE FLORE OK-
508 PM CDT FRI JUL 19 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
CENTRAL LE FLORE
AT 509 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF WISTER TO 10 MILES SOUTHEAST OF
HEAVENER RUNESTONE STATE PARK...MOVING SOUTH AT 5 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...HODGEN...HEAVENER...
HOWE...WISTER...LAKE WISTER STATE PARK AND HEAVENER RUNESTONE STATE
PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3480 9485 3494 9483 3505 9476 3494 9445
3493 9444 3467 9445
TIME...MOT...LOC 2209Z 000DEG 5KT 3493 9471 3483 9441Special weather statement, Jul 19, 7:07 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
707 PM CDT FRI JUL 19 2013
OKZ061-062-200030-
MAYES OK-ROGERS OK-
707 PM CDT FRI JUL 19 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
MAYES AND SOUTHEASTERN ROGERS
AT 707 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF ADAIR TO 5 MILES NORTHWEST OF CHOUTEAU
TO 3 MILES NORTHWEST OF LOCUST GROVE...MOVING EAST AT 5 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...INOLA...
BUSHYHEAD...PRYOR...MURPHY...CHOUTEAU...LOCUST GROVE...SALINA...ADAIR
AND SNOWDALE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3636 9514 3626 9506 3610 9516 3612 9552
3648 9551 3648 9528
TIME...MOT...LOC 0007Z 260DEG 3KT 3641 9538 3625 9538
3623 9522Special weather statement, Jul 19, 7:18 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
718 PM CDT FRI JUL 19 2013
OKZ070-200045-
MUSKOGEE OK-
718 PM CDT FRI JUL 19 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
WESTERN MUSKOGEE
AT 718 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WAINWRIGHT...
MOVING EAST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...COUNCIL HILL...OKTAHA...WAINWRIGHT...BOYNTON AND
SUMMIT.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3573 9542 3555 9538 3556 9571 3561 9571
3562 9572 3563 9571 3571 9571
TIME...MOT...LOC 0018Z 260DEG 5KT 3562 9558Special weather statement, Jul 19, 7:30 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
730 PM CDT FRI JUL 19 2013
OKZ061-062-200100-
MAYES OK-ROGERS OK-
730 PM CDT FRI JUL 19 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN MAYES AND CENTRAL ROGERS
AT 730 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
PRYOR...DRIFTING SLOWLY WESTWARD. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM OR ITS OUTFLOW WINDS
INCLUDE...TIAWAH...FOYIL...BUSHYHEAD...PRYOR AND ADAIR.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3648 9526 3619 9525 3619 9561 3649 9560
TIME...MOT...LOC 0030Z 116DEG 1KT 3629 9541The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:07 PM CDT | Special Weather Statement | TSA | Mayes | 23 min |
| Jul 19, 7:18 PM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| Jul 19, 8:08 PM CDT | Special Weather Statement | TSA | Craig | 37 min |
| Jul 19, 8:26 PM CDT | Special Weather Statement | TSA | Rogers | 34 min |
| Jul 20, 2:26 PM CDT | Special Weather Statement | TSA | Craig | 34 min |
| Jul 20, 3:25 PM CDT | Special Weather Statement | TSA | Craig | 35 min |
| Jul 20, 3:36 PM CDT | Special Weather Statement | TSA | Tulsa | 24 min |
| Jul 20, 4:10 PM CDT | Special Weather Statement | TSA | Carroll | 35 min |
Nearby
Special Weather Statements in Oklahoma, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.